# SDR AU980816

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Part number: NAS16126
- Condition: Damaged
- Location: Hyd System
- Component: Vickers, MPEV301125
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 STANDBY HYDRAULIC POWER UNIT PRESSURE OUTPUT FITTING LOOSE.  FITTING `O' RING SEAL DAMAGED.
